# SDR COMA9960105

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 2760 · Drag Control System
- Part: Indication
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CONFIG SPOILERS WARNING.  COULD NOT DUPLICATE, RESET SECU'S AND AIRCRAFT RETURNED TO SERVICE.
